# SDR DL72W990774

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Mlg Door Act
- Component: 000AE908D03
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM 'A' FAILED UPON GEAR RETRACTION PRESSURE WENT TO ZERO QUANTITY WENT TO 1 QT, PERFORMED CKLIST PROCEDURES IAW POM.  MAINTENANCE FOUND HYD LINE LEAKING ON LT GEAR DOOR ACTUATOR.  REPLACED LINE, SERVICED HYD, ALL CKS NORMAL.
